# SDR UALA2009122303979

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Part serial: 91
- Condition: Unsecure
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SLIDE UNLACING.   REMOVED AND REPLACED LT OVERWING SLIDE.
